# SDR ASAA2015031511014

- Difficulty date: March 15, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 52,237 hours, 23,646 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A56047
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM, STA 947.5 HAS CORROSION AROUND 3 EA FASTENER H0LES, LBL 10 TO RBL 10.  ACFT GROUNDED.  REMOVED CORROSION AND CHECKED LIMITS IN 3 EA AREAS.  ORIGINAL THICKNESS IN 3 EA AREAS IS .180. REMAINING THICKNESS AT RBL 4 IS .125, .035 WAS REMOVED.  REMAINING THICKNESS AT LBL 4 IS .148, .032 WAS REMOVED.  REMAINING THICKNESS AT LBL 12 IS .159, .021 WAS REMOVED.  RBL 4 AND LBL 4 FOUND TO BE OUT OF LIMITS AND LBL 12 IS FOUND TO BE WITHIN LIMITS.  REPAIRED RBL 4 AND LBL 4, REF 700 53-70-51-2R-6, REPAIR 6 ALLOWABLE LIMITS REF SRM 53-70-51-1A-1 ALODINED AND PRIMED REF SRM 51-20-01, PAINTED AND IDENTIFIED AREA REF AMM 51-05-01 DOT REMOVED.
